# SDR AALA20140920012

- Difficulty date: September 20, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 72,077 hours, 24,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 9 TO 16 & 28 TO 36 INOPERATIVE.  REPLACED EMER LIGHTS BATTERY PACK.  OPERATIONS CHECKED NORMAL.
